# SDR ASAA2014101309377

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 22,279 hours, 6,911 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fireshield
- Part number: 3360247060
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT FLANGE, FIRE SHIELD, HAS NUMEROUS CRACKED BOLT HOLES.   ACFT GROUNDED.  REPLACED OIL INLET COVER, REF MM 72-56-00.
